# SDR HEEA0010574

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681123
- Condition: Erratic
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NEEDLE ERRATIC BELOW 50% RPM.
